# SDR 06FDEA0424

- Difficulty date: January 30, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, BS 720F TO BS 740 BETWEEN STR 4L AND STR 4R SKIN HAS CORROSION.  *S/D*  REPAIR TO BE ACCOMPLISHED ON CUSTOMER ID N01334.
